# SDR USAA950233

- Difficulty date: March 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N478US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11227
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bracket
- Condition: Chafing
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

BGM - FLT 0746 - THE RED LANDING GEAR DOOR LIGHT REMAINED ON AFTER TAKEOFF FROM BFM.  THE GEAR WAS RECYCLED BUT THE LIGHT REMAINED ILLUMINATED.  FLIGHT CONTINUED TO PIT WITH GEAR DOWN.  FLIGHT LANDED WITHOUT INCIDENT.  MAINTENANCE INSTALLED THREE RIVETS, ADJUSTED STOPS AND REPLACED THE RIGHT MAIN LANDING GEAR DOOR SADDLE BRACKET.  THE DOOR WAS RIGGED AND GEAR SWING PERFORMED.  ALL INDICATIONS WERE NORMAL.  (W)
